# SDR SIMA20210624001

- Difficulty date: June 24, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 46,494 hours, 41,857 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY FLASHLIGHT HOLDER BROKEN-C/A-RAR AFT CABIN EMERGENCY FLASHLIGHT ASSY IAW EMB 145 AMM 33-51-01. OPS CHECK GOOD.
